Alert archive / Iowa / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 53, NWS Quad Cities, IA

May 28, 20136 counties in Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at May 28, 2013, 7:39 PM CDT for 6 counties in Iowa. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 28, 2013, 7:39 PM CDT (00:39 UTC)
Expired
May 28, 2013, 8:45 PM CDT
In force
66 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Des Moines County, IA, Henry County, IA, Jefferson County, IA, Keokuk County, IA, Louisa County, IA, Washington County, IA

The radar

The Quad Cities radar (KDVN), 103 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 2:23 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2013-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3105 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2013-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3105 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
568 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.4

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:45 PM CDT, 54 minutes earlier.

Area forecast discussion, May 28, 6:45 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
645 PM CDT TUE MAY 28 2013

.SYNOPSIS...
ISSUED AT 245 PM CDT TUE MAY 28 2013

CONVECTION DEVELOPING ALONG WELL DEFINED BOUNDARY ON VISIBLE SATL
FROM NEAR KCID-KCNC LINE AS SHORTWAVE/MCV APPROACHES FROM KS.
SFC BOUNDARY POSITIONED VICINITY OF NORTHEAST IA AND SOUTH OF THE
FRONT IT IS VERY MOIST AND UNSTABLE... WITH TEMPS AROUND 80F/L80S
AND DEWPTS NEAR 70F.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 245 PM CDT TUE MAY 28 2013

SCATTERED TO WIDESPREAD SHOWERS AND STORMS FOR LATE THIS AFTN
THROUGH EVE ESPECIALLY OVER THE SOUTHEAST 1/2-2/3 OF CWA WITH
PASSAGE OF SHORTWAVE/MCV. MODERATE TO HIGH INSTABILITY AND
SUFFICIENT 0-6KM SHEAR SUPPORTS RISK OF SEVERE WITH DAMAGING
WINDS AND LARGE HAIL MAIN THREATS...THOUGH A TORNADO CANNOT BE
RULED OUT ESPECIALLY WITH ANY BOUNDARY OR STORM SCALE INTERACTION.
OVERNIGHT PCPN COVERAGE LIKELY TO WANE WITH EXITING SHORTWAVE
AND BRIEF MID LEVEL RIDGING... BUT STILL CHC WITH ELEVATED
WARM...MOIST ADVECTION WITH LOW LEVEL JET ESPECIALLY FUTHER WEST
INTO CENTRAL/WESTERN IA AS IT LOOKS ATTIM. VERY HIGH MOISTURE
CONTENT AND SATURATED GROUND COUPLED WITH POTENTIAL FOR TRAINING
SUPPORTIVE OF FLASH FLOOD RISK POSSIBLY ENHANCED AND HAVE EXTENDED
THE FLASH FLOOD WATCH UNTIL 12Z WED.

ON WED...CHCS FOR SHOWERS AND STORMS ESPECIALLY NORTH/WEST
SECTIONS WITH JET AND SUGGESTION OF FRONTAL ZONE IN VICINITY. 12Z
ECMWF VERY AGGRESSIVE WITH QPF UP TO AN INCH OVER PORTIONS OF
EASTERN IA... BUT APPEARS TO BE CONVECTIVE FEEDBACK AS IT ENHANCES
VORTICITY MAXIMUM FROM CONVECTION OVER SOUTHERN PLAINS.

AS FOR TEMPS... LOWS MAINLY IN THE 60S AND HIGHS WED 78F-85F.
POSSIBLY COOLER NORTH IF MORE CONVECTION AND BOUNDARY NEARBY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 245 PM CDT TUE MAY 28 2013

THE ACTIVE WX PATTERN THAT THE AREA IS CURRENTLY IN WILL CONTINUE
THROUGH AT LEAST THE END OF THE WEEK. SATELLITE HAS NUMEROUS SYSTEMS
FROM THE WEST COAST BACK TO THE INTERNATIONAL DATE LINE THAT COULD
PASS OVER OR NEAR THE AREA.

MESOSCALE AND OTHER NONLINEAR PROCESSES ARE DRIVING THE SENSIBLE WX.
AS SUCH WHERE ORGANIZED CONVECTION OCCURS ONE DAY STRONGLY
INFLUENCES DEVELOPMENT THE FOLLOWING DAY. THERE WILL BE PERIODS OF
DRY WX OVER THE NEXT SEVEN DAYS.

THE KEY TO WED EVENING IS WHERE DOES THE DIURNAL CONVECTION DEVELOP
WED AFTERNOON. THE BETTER LLJ IS WEST OF THE CWFA SO THE MORE
ORGANIZED CONVECTION SHOULD BE LOCATED THERE. HOWEVER...MCS/LIFT
TOOLS SUGGEST SOME DIURNAL CONVECTION OVER THE AREA. BY SUNRISE
THURSDAY THE LLJ HAS VEERED SLIGHTLY TOWARD THE AREA SO SOME TYPE OF
ORGANIZED CONVECTION SHOULD BE CLOSE TO THE AREA.

ON THURSDAY THE MCS AND LIFT TOOLS INDICATE ONE OR MORE LINEAR MCS
EVENTS SHOULD MOVE ACROSS THE AREA. BOUNDARIES LEFT OVER FROM THE
MORNING CONVECTION WILL DICTATE WHERE CONVECTION DEVELOPS THURS
AFTERNOON. GIVEN THE PROJECTED PWATS HEAVY RAIN IS A CONCERN WITH
THE MCS EVENTS...ESPECIALLY IF STORMS MOVE OVER THE SAME AREAS.

THE AFTERNOON MCS SHOULD CLEAR THE CWFA THURSDAY EVENING RESULTING
IN MORE SCATTERED CONVECTION LATE THURSDAY NIGHT. HOWEVER...THE MCS
AND LIFT TOOLS INDICATE ANOTHER MCS WILL MOVE ACROSS THE AREA ON
FRIDAY PRODUCING MORE LOCALLY HEAVY RAINFALL. BOUNDARIES LEFT OVER
FROM THIS CONVECTION WILL THEN DRIVE ANY NEW CONVECTION FRIDAY
AFTERNOON.

PRELIMINARY DATA SUGGESTS RAINFALL TOTALS FROM WED NIGHT THROUGH
FRIDAY NIGHT COULD BE AN ADDITIONAL 2 TO 3 INCHES. GIVEN THE
MOISTURE RICH ATMOSPHERE...THESE AMOUNTS COULD BE LOW OR HIGH
DEPENDING UPON HOW THE ORGANIZED CONVECTION EVOLVES EACH DAY.

FRIDAY NIGHT ON...
MODEL CONSENSUS HAS CHC/LIKELY POPS FRI NIGHT AS THE MOST RECENT MCS
EXITS THE AREA. ONCE THIS MCS EXITS THE AREA THE HEAVY RAIN THREAT
SHOULD DIMINISH CONSIDERABLY.

THE MODEL CONSENSUS HAS MAINLY CHC POPS ON SATURDAY. THE HIGHER
PWATS WILL BE EAST OF THE AREA SO RAINFALL AMOUNTS SHOULD BE
LIGHTER. FOR SATURDAY NIGHT/SUNDAY THE MODEL CONSENSUS HAS SCHC/CHC
POPS FOR THE UPPER LOW ROTATING ACROSS THE AREA.

THE CURRENT MODEL CONSENSUS HAS DRY CONDITIONS SUNDAY NIGHT THROUGH
TUESDAY AS HIGH PRESSURE MOVES THROUGH THE AREA. THE DRY CONDITIONS
SUNDAY NIGHT SEEM REASONABLE. HOWEVER...ALL MODELS SHOW RETURN FLOW
DEVELOPING FROM MONDAY ON WHICH COULD PRODUCE RAIN IF SUFFICIENT
MOISTURE/INSTABILITY IS PRESENT.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 637 PM CDT TUE MAY 28 2013

A NEARLY STALLED BOUNDARY IS INTERACTING WITH UPPER DISTURBANCES
AND WILL CONTINUE TO PRODUCE AREAS OF THUNDERSTORMS AND SHOWERS
THE NEXT 24 TO 36 HOURS. SKIES WILL TEND TO BE PARTLY TO MOSTLY
CLOUDY WITH CEILINGS MAINLY 3-5+K AGL. CEILINGS AND VISIBILITIES
WILL BE MVFR TO IFR AT TIMES IN THE SHOWERS AND STORMS. MOST
TERMINALS WILL BE AT THE HIGHEST RISK OF STORMS THROUGH 08Z.
THEN...ANOTHER ROUND OF STORMS MAY REDEVELOP AFTER NOON TOMORROW.
WINDS WILL TEND TO BE OUT OF THE SOUTH TO SOUTHWEST AT 5 TO 10 KTS
EXCEPT MUCH HIGHER TO 40 KTS OR MORE IN THE STRONGER STORMS.

NICHOLS

&&

.HYDROLOGY...
ISSUED AT 245 PM CDT TUE MAY 28 2013

HEAVY RAINFALL AMOUNTS IN THE RANGE OF 2 TO 6 INCHES FELL OVER THE
MEMORIAL DAY WEEKEND MAINLY SOUTHWEST OF DUBUQUE TO STERLING ROCK
FALLS LINE. THIS HAS LED TO SIGNIFICANT RISES AND FLOODING ON
TRIBUTARY RIVERS IN EASTERN IOWA AND WEST CENTRAL ILLINOIS.
FLOODING IS ALSO OCCURRING ON THE MISSISSIPPI RIVER SOUTH OF
MUSCATINE. HIGH LEVELS OF MOISTURE WILL CONTINUE THREAT OF VERY
HEAVY RAINFALL WITH THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT.
ANY HEAVY RAIN MAY LEAD TO FLASH FLOODING DUE TO THE SATURATED
GROUND.

THE THREAT OF HEAVY RAIN WILL CONTINUE THROUGH END OF THE WEEK AS
LITTLE CHANGE IS EXPECTED WITH THE OVERALL WEATHER PATTERN. AT THIS
TIME...IT APPEARS THAT THE NEXT ENHANCED RISK FOR HEAVY RAIN WILL BE
THURSDAY.

MODERATE TO MAJOR FLOODING IS POSSIBLE ON MANY AREA RIVERS OVER THE
NEXT WEEK. THE MAGNITUDE AND DURATION OF RIVER FLOODING WILL OF
COURSE BE DEPENDENT ON HOW MUCH ADDITIONAL RAINFALL OCCURS OVER THE
NEXT SEVERAL DAYS.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR CEDAR-CLINTON-
     DES MOINES-HENRY IA-IOWA-JEFFERSON-JOHNSON-KEOKUK-LEE-
     LOUISA-MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR BUREAU-HANCOCK-
     HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-ROCK ISLAND-
     WARREN-WHITESIDE.

MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR CLARK-SCOTLAND.

&&

SYNOPSIS...05
SHORT TERM...05
LONG TERM...08
AVIATION...NICHOLS
HYDROLOGY...05/SHEETS
Hazardous weather outlook, May 28, 3:32 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
332 PM CDT TUE MAY 28 2013

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-292045-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
332 PM CDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT THROUGH WEDNESDAY MORNING FOR
MUCH OF THE OUTLOOK AREA SOUTH OF HIGHWAY 30.

THUNDERSTORMS WILL REDEVELOP BY LATE AFTERNOON AND CONTINUE
OVERNIGHT. THE ENVIRONMENT WILL REMAIN FAVORABLE FOR LOCALLY
HEAVY RAIN. IF STORMS BECOME ORGANIZED TONIGHT THEN THE FLASH
FLOOD WATCH MAY BE EXTENDED THROUGH THE NIGHT.

THUNDERSTORMS THAT OCCUR THIS AFTERNOON AND EVENING WILL ALSO
HAVE A THREAT OF SEVERE WEATHER. THE STORM PREDICTION CENTER HAS
PLACED MUCH OF THE AREA IN A SLIGHT RISK OF SEVERE STORMS WITH THE
GREATEST POTENTIAL ALONG AND SOUTH OF INTERSTATE 80. LARGE HAIL
AND DAMAGING THUNDERSTORMS WINDS ARE THE PRIMARY THREAT THIS
AFTERNOON AND THIS EVENING. AN ISOLATED TORNADO IS ALSO POSSIBLE.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEDNESDAY THROUGH WEDNESDAY NIGHT...SCATTERED THUNDERSTORMS WILL BE
POSSIBLE. THE PRIMARY THREAT WILL BE LOCALLY HEAVY RAINFALL...
ALTHOUGH AN ISOLATED SEVERE STORM WITH DAMAGING WIND AND LARGE HAIL
CANNOT BE RULED OUT...ESPECIALLY OVER EAST CENTRAL IOWA.

THURSDAY AND THURSDAY NIGHT...THERE IS A SLIGHT RISK FOR SEVERE
THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA. DAMAGING WIND AND
LARGE HAIL WILL BE POSSIBLE...ESPECIALLY IN THE AFTERNOON AND
EVENING HOURS. HEAVY RAIN AND FLASH FLOODING WILL ALSO BE
POSSIBLE.

THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH SATURDAY NIGHT. AT
THIS TIME...IT APPEARS THE PROBABILITY FOR SEVERE STORMS IS LOW.
THERE WILL BE A CONTINUED POTENTIAL FOR HEAVY RAIN AND FLASH
FLOODING FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND THIS EVENING.

In the hours before

Special weather statement, May 28, 6:46 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
646 PM CDT TUE MAY 28 2013

ILZ009-015>017-024-290030-
BUREAU-HENRY-MERCER-ROCK ISLAND-WHITESIDE-
646 PM CDT TUE MAY 28 2013

...STRONG THUNDERSTORM WITH GUSTY WINDS AND SMALL HAIL...

AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LYNN CENTER...OR 11 MILES WEST OF
CAMBRIDGE...MOVING NORTHEAST AT 35 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  ANDOVER AROUND 650 PM CDT...
  CAMBRIDGE AROUND 655 PM CDT...
  GENESEO AROUND 710 PM CDT...
  ATKINSON AROUND 715 PM CDT...
  ANNAWAN AROUND 725 PM CDT...
  HOOPPOLE AROUND 730 PM CDT...

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 35 MPH AND HEAVY
RAIN...ARE EXPECTED WITH THIS STORM.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.

LAT...LON 4167 8983 4146 8961 4116 9040 4130 9052
TIME...MOT...LOC 2344Z 238DEG 32KT 4128 9036
Local storm report, May 28, 6:47 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
647 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     1 W MONMOUTH            40.91N 90.66W
05/28/2013                   WARREN             IL   TRAINED SPOTTER

            SEVERAL TREES DOWN. TIME ESTIMATED BY RADAR.

&&

HAASE
Local storm report, May 28, 6:48 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
648 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     1 W MONMOUTH            40.91N 90.66W
05/28/2013  E60 MPH          WARREN             IL   TRAINED SPOTTER

            TIME ESTIMATED BY RADAR.

&&

HAASE
Special weather statement, May 28, 7:27 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
727 PM CDT TUE MAY 28 2013

IAZ076>078-087-088-290130-
HENRY-JEFFERSON-KEOKUK-LOUISA-WASHINGTON-
727 PM CDT TUE MAY 28 2013

...STRONG THUNDERSTORMS WITH GUSTY WINDS AND HAIL...

AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PACKWOOD...OR 8 MILES NORTHWEST OF
FAIRFIELD...MOVING EAST AT 40 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  RICHLAND AROUND 730 PM CDT...
  PLEASANT PLAIN AROUND 735 PM CDT...
  BRIGHTON AROUND 740 PM CDT...
  COPPOCK AROUND 750 PM CDT...
  WAYLAND AROUND 755 PM CDT...
  CRAWFORDSVILLE AND AINSWORTH AROUND 805 PM CDT...

PENNY SIZE HAIL...WINDS GREATER THAN 35 MPH...AND HEAVY RAIN IS
EXPECTED WITH THIS STORM.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.

LAT...LON 4141 9140 4118 9129 4100 9209 4117 9217
TIME...MOT...LOC 0024Z 250DEG 33KT 4112 9201

MCCLURE
Local storm report, May 28, 7:31 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
731 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             W PLEASANT PLAIN        41.15N 91.86W
05/28/2013  M0.25 INCH       JEFFERSON          IA   TRAINED SPOTTER

&&

DC
Local storm report, May 28, 7:34 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
734 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             PACKWOOD                41.13N 92.08W
05/28/2013  M0.75 INCH       JEFFERSON          IA   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL. ALSO NEAR ZERO VISIBILITY IN
            TORRENTIAL RAIN.

&&

HAASE

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:27 PM CDTSpecial Weather StatementDVNWashington63 min
May 28, 7:44 PM CDTFlash Flood WarningDVNLouisa9 hr
May 28, 8:34 PM CDTSevere Thunderstorm WarningDVNDes Moines, Louisa, Muscatine, Scott56 min
May 28, 8:50 PM CDTRiver Flood WarningDVNVan Buren4 days
May 28, 8:50 PM CDTRiver Flood WarningDVNLee5 days
May 28, 9:07 PM CDTSevere Thunderstorm WarningDVNLee, Van Buren23 min
May 28, 9:33 PM CDTSpecial Weather StatementDVNLee57 min
May 29, 4:50 AM CDTAreal Flood WarningDVNDes Moines6 hr
May 29, 3:18 PM CDTFlash Flood WatchDVNBenton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more54 hr
May 29, 4:45 PM CDTSevere Thunderstorm WarningDVNBuchanan45 min
May 29, 5:01 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Linn44 min
May 29, 5:25 PM CDTSpecial Weather StatementDVNBenton, Buchanan50 min
May 29, 5:35 PM CDTSevere Thunderstorm WarningDVNDelaware40 min
May 29, 6:07 PM CDTFlash Flood WarningDVNBenton, Buchanan, Delaware, Iowa, Linn6 hr
May 29, 6:58 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Linn47 min
May 28, 7:29 PM CDTFlash Flood WarningDVNBureau, Henry, Putnam9 hr
May 28, 9:31 PM CDTSpecial Weather StatementDVNRock Island44 min
May 29, 1:07 AM CDTSpecial Weather StatementDVNClark, Scotland53 min
May 29, 4:00 AM CDTRiver Flood WarningDVNClark4 days
May 29, 7:50 AM CDTAreal Flood WarningDVNScotland12 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.